Nonclassicality of pure two-qutrit entangled states

Jacek Gruca , Wiesław Laskowski , Marek Żukowski

Abstract

n/a
Author Jacek Gruca (FMPI / ITPA)
Jacek Gruca,,
- Institute of Theoretical Physics and Astrophysics
, Wiesław Laskowski (FMPI / ITPA)
Wiesław Laskowski,,
- Institute of Theoretical Physics and Astrophysics
, Marek Żukowski (FMPI / ITPA)
Marek Żukowski,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesPhysical Review A, ISSN 1050-2947, (A 35 pkt)
Issue year2012
Vol85
No2
Pages1-6
DOIDOI:10.1103/PhysRevA.85.022118
URL http://journals.aps.org/pra/pdf/10.1103/PhysRevA.85.022118
Languageen angielski
Score (nominal)40
Publication indicators WoS Impact Factor: 2012 = 3.042 (2) - 2012=2.766 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back